On a certain property of a transformation in Hilbert space in connection with the theory of differential equations
S. Brzychczy
Colloquium Mathematicae, Tome 18 (1967), p. 143-146 / Harvested from The Polish Digital Mathematics Library
Publié le : 1967-01-01
EUDML-ID : urn:eudml:doc:263093
@article{bwmeta1.element.bwnjournal-article-cmv18i1n18,
     author = {S. Brzychczy},
     title = {On a certain property of a transformation in Hilbert space in connection with the theory of differential equations},
     journal = {Colloquium Mathematicae},
     volume = {18},
     year = {1967},
     pages = {143-146},
     zbl = {0173.16903},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-cmv18i1n18}
}
S. Brzychczy. On a certain property of a transformation in Hilbert space in connection with the theory of differential equations. Colloquium Mathematicae, Tome 18 (1967) pp. 143-146. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-cmv18i1n18/